# SDR 2007FA0000678

- Difficulty date: June 24, 2007
- Submitted: July 31, 2007
- Operation: General aviation
- Aircraft: N8847V
- Make and model: Blanca 1730A
- Aircraft serial: 30359
- Aircraft time: 1,527 hours
- Engine: Cont IO520K
- Propeller: Hartzl HCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 1956750
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,527 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT LOST ELECTRICAL POWER AND PILOT TRIED TO EXTEND THE LANDING GEAR USING THE EMERGENCY LEVER.  THE EMERGENCY LOWERING OF THE LANDING GEAR DID NOT TAKE PLACE AND THE PILOT HAD TO LAND THE AIRCRAFT WITH THE LANDING GEAR IN THE FULL UP POSITION.  DAMAGE; PROP STRIKE, LOWER FUSELAGE SKIDDING DAMAGE, LOWER FUSELAGE FUEL DRAIN GROUND OFF, SUDDEN STOPPAGE OF THE ENGINE.
